# SDR A6WA200540100

- Difficulty date: March 16, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,533 hours, 6,241 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL AT FS 484.0 AT LBL 36 CRACKED, .5 INCH LONG.  PERFORMED A REPAIR AT 484.0 LBL 36 BY CUTTING OUT DAMAGED AREA AND INSTALLING NEW ANGLE IAW REO.  (K)
